# SDR SWIA2025071600416

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTCH NOTED AT R/H INBD FLAP VANE ACUTATOR COMMON TO PANEL 684BB (MARKED)   (C-CHECK RO 07/15/2025)REMOVED DAMAGE FROM RH INBD FLAP VANE ACTUATOR COMMON TO PANEL 684BB IAW REO 670-57-52-257 REV -A, DATED: 2024-08-20. OPS CHECK GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
